# SDR RAIA00612016

- Difficulty date: December 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 16,972 hours, 16,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: B1450
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5553 - STL - VARIOUS EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED GOOD.
